Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Differentiation of set functions using Vitali coverings


Authors: W. E. Hartnett and A. H. Kruse
Journal: Trans. Amer. Math. Soc. 96 (1960), 185-209
MSC: Primary 28.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0121457-9
MathSciNet review: 0121457
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton, Princeton University Press, 1952. MR 0050886 (14:398b)
  • [2] H. Hahn and A. Rosenthal, Set functions, Albuquerque, University of New Mexico Press, 1948. MR 0024504 (9:504e)
  • [3] P. R. Halmos, Measure theory, New York, D. Van Nostrand, 1950. MR 0033869 (11:504d)
  • [4] W. K. Moore, The characterizations of a class of transformations and a class of differentiable functions, University of Kansas, 1951 (unpublished doctoral dissertation).
  • [5] A. P. Morse, A theory of covering and differentiation, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 205-235. MR 0009974 (5:231g)
  • [6] -, Perfect blankets, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 418-442. MR 0020618 (8:571h)
  • [7] M. E. Munroe, Introduction to measure and integration, Reading, Mass., Addison-Wesley, 1953. MR 0053186 (14:734a)
  • [8] T. Radó, Length and area, Amer. Math. Soc. Colloquium Publications, vol. 30, New York, 1948. MR 0024511 (9:505g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0121457-9
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society